BibTeX record: journals/jct/Marangunic92

download as .bib file

@article{DBLP:journals/jct/Marangunic92,
  author    = {Ljubo Marangunic},
  title     = {Biplanes (79, 13, 2) with Involutory Automorphism},
  journal   = {J. Comb. Theory, Ser. {A}},
  year      = {1992},
  volume    = {61},
  number    = {1},
  pages     = {36--49},
  timestamp = {Sun, 26 Oct 2014 03:56:50 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/Marangunic92},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}